Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 22, 2014, 5:29 PM CDT for 5 counties in Tennessee. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2014, 5:29 PM CDT (22:29 UTC)
- Expired
- May 22, 2014, 6:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Jackson County, TN, Macon County, TN, Putnam County, TN, Smith County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 81 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:44 PM CDT | HAIL 1 | Algood, TN | QUARTER SIZE HAIL IN ALGOOD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 650 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS54 KOHX 222229
SVROHX
TNC087-111-141-159-169-222315-
/O.NEW.KOHX.SV.W.0044.140522T2229Z-140522T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT THU MAY 22 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
SMITH COUNTY IN MIDDLE TENNESSEE...
EASTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM GAINESBORO TO HARTSVILLE...AND WERE MOVING SOUTHEAST
AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...CARTHAGE...COOKEVILLE...ALGOOD...GORDONSVILLE...
BAXTER...PLEASANT SHADE...DIXON SPRINGS...GRANVILLE...SOUTH
CARTHAGE AND HICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM THURSDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8556 3640 8549 3630 8549 3630 8546
3624 8544 3622 8536 3604 8532 3608 8550
3605 8559 3606 8569 3608 8572 3607 8577
3613 8581 3612 8585 3609 8587 3612 8591
3609 8603 3648 8618
TIME...MOT...LOC 2229Z 328DEG 24KT 3640 8551 3641 8611
$$
TB123 follow-up statements
907
WWUS54 KOHX 222245
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT THU MAY 22 2014
TNC087-111-141-159-169-222315-
/O.CON.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-SMITH TN-TROUSDALE TN-JACKSON TN-MACON TN-
545 PM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN MACON...JACKSON...EASTERN TROUSDALE...SMITH AND PUTNAM
COUNTIES...
AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALGOOD TO DIXON SPRINGS...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...COOKEVILLE...ALGOOD...GORDONSVILLE...BAXTER...
GRANVILLE...SOUTH CARTHAGE AND HICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8556 3640 8549 3630 8549 3630 8546
3624 8544 3622 8536 3604 8532 3608 8550
3605 8559 3606 8569 3608 8572 3607 8577
3613 8581 3612 8585 3609 8587 3612 8591
3609 8603 3648 8618
TIME...MOT...LOC 2245Z 328DEG 24KT 3631 8544 3632 8604
$$
TB12662
WWUS54 KOHX 222255
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
555 PM CDT THU MAY 22 2014
TNC111-159-169-222305-
/O.CAN.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
SMITH TN-TROUSDALE TN-MACON TN-
555 PM CDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MACON...EASTERN
TROUSDALE AND SMITH COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
3621 8536 3604 8532 3608 8550 3605 8559
3606 8569 3608 8572 3607 8577 3613 8581
3617 8579 3621 8581 3621 8578 3624 8578
3625 8582 3642 8583
TIME...MOT...LOC 2255Z 328DEG 24KT 3625 8540 3626 8600
$$
TNC087-141-222315-
/O.CON.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-JACKSON TN-
555 PM CDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JACKSON AND PUTNAM COUNTIES...
AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALGOOD TO 12 MILES WEST OF
GRANVILLE...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...ALGOOD AND BAXTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
3621 8536 3604 8532 3608 8550 3605 8559
3606 8569 3608 8572 3607 8577 3613 8581
3617 8579 3621 8581 3621 8578 3624 8578
3625 8582 3642 8583
TIME...MOT...LOC 2255Z 328DEG 24KT 3625 8540 3626 8600
$$
TB12364
WWUS54 KOHX 222300
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
600 PM CDT THU MAY 22 2014
TNC087-141-222310-
/O.CAN.KOHX.SV.W.0044.000000T0000Z-140522T2315Z/
PUTNAM TN-JACKSON TN-
600 PM CDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR JACKSON AND PUTNAM COUNTIES IS
CANCELLED...THE STORMS HAVE WEAKENED BELOW SEVERE CRITERIA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3640 8549 3630 8549 3630 8546 3624 8544
3621 8536 3604 8532 3608 8550 3605 8559
3606 8569 3608 8572 3607 8577 3613 8581
3617 8579 3621 8581 3621 8578 3624 8578
3625 8582 3642 8583
TIME...MOT...LOC 2300Z 328DEG 24KT 3622 8538 3623 8598
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:21 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 22, 3:21 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 321 PM CDT THU MAY 22 2014 .DISCUSSION... FRONTAL BOUNDARY RESIDES ACROSS CENTRAL KY IN A W-E FASHION. IT IS ACROSS THIS AREA WHERE THE ADDED FORCING HAS BROKEN THROUGH THE CAP. THIS TREND SHOULD CONTINUE AND THE MID LEVEL FLOW SUGGESTS A SOUTHEASTWARD MOVEMENT. MAY LIKELY INCLUDE A PRE 1ST PERIOD ZONE GROUP AS THE EXPECTED CONVECTION WILL END EARLY THIS EVENING ACROSS NW ZONES. ACROSS NORTHEASTERN AREAS...THE CONVECTION COULD CONTINUE INTO THE EVENING. AS FOR THE SEVERE POTENTIAL...MUCH OF THE MID STATE IS STILL UNDER A SLIGHT RISK...AND THAT HAS NOW BEEN UPGRADED TO A SEVERE TSTM WATCH FOR MUCH OF THE NORTHERN TWO THIRDS OF THE MID STATE UNTIL 10 PM. DEW POINTS HAVE SLOWLY RISEN DURING THE DAY SO THE INSTABILITY LEVELS ARE ON THE INCREASE. SOUTH OF THE BOUNDARY HOWEVER...WE ARE PICKING UP SOME SUBSIDENCE IN THE LOWER LEVELS AND ITS FURTHER NORTH...NEAR THE FRONT...WHERE THE FORCING RESIDES. CAPES ARE QUITE IMPRESSIVE THIS AFTERNOON AND TSTMS WITH LARGE HAIL AND OR HIGH WIND GUSTS WILL BE POSSIBLE. FOR TONIGHT...POPS WILL BE KEPT WITHIN THE CHANCE CATEGORY WITH NO POPS FAR SOUTHWEST. ON FRIDAY...THE COLD FRONT WILL BE POSITIONED ACROSS OUR SOUTHERN COUNTIES. CAP WILL AGAIN DIMINISH TOWARD 18Z WITH ENHANCED CAPE VALUES...ESPECIALLY NEAR THE FRONT. WILL AGAIN INCLUDE A SLIGHT CHANCE OF SHOWERS AND TSTMS. ON SATURDAY...SFC HIGH TO OUR NORTH WILL PREVAIL WITH A NE SFC FLOW. UPPER RIDGE WILL BE ATTEMPTING TO DEVELOP TO OUR WEST. SOME LOWER LEVEL MOISTURE ENHANCEMENT WILL ATTEMPT TO MAKE A RUN AT US AS WELL. BUT OVERALL INSTABILITY PARAMETERS LOOK TOO LOW AT THIS TIME TO SUPPORT POPS. FOR THE NEAR TERM TEMPS...LOW LEVEL MOISTURE ON THE TIME HEIGHT PROFILES TENDS TO SUPPORT GOING A DEGREE OR TWO ABOVE MINS. OTW...GUIDANCE FOR HIGHS LOOKS TO BE ON TRACK. IN THE EXTENDED FCST...A SMALL SCALE BUT APPARENT UPPER RIDGE WILL MOVE ACROSS OUR AREA MONDAY AND TUESDAY. GFS HINTS TOWARD A FEW DEVELOPMENTAL BOUNDARIES UNDERNEATH THE RIDGE. AFTERNOON CAPES ARE IN PLACE EACH DAY WITH CAPS DIMINISHING TOWARD 18Z. UPPER LEVEL AND MOISTURE COMPONENTS NOT IN SUPPORT OF ANY WELL ORGANIZED SYSTEMS. THEREFORE...THIS LOOKS LIKE A MORE TYPICAL SUMMERTIME PATTERN WITH WEAK FEATURES BUT A SUSTAINED UNSTABLE PATTERN EACH AFTERNOON. WILL OPT TO CONTINUE WITH THE LOW POP CHANCES. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 67 84 61 82 / 30 20 05 05 CLARKSVILLE 64 83 57 82 / 30 20 05 10 CROSSVILLE 63 79 54 77 / 40 20 0 0 COLUMBIA 66 86 62 84 / 20 20 10 10 LAWRENCEBURG 65 87 63 86 / 10 20 10 10 WAVERLY 64 84 59 82 / 20 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 22, 5:00 AM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU MAY 22 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-231000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT THU MAY 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MIDDLE TENNESSEE TODAY...WITH BEST CHANCE OF SEVERE THUNDERSTORMS ACROSS NORTHEAST PORTIONS OF THE MID STATE. MAIN CONCERNS ARE LOCALIZED DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, May 22, 4:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
449 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 7 NE RED BOILING SPRING 36.60N 85.76W
05/22/2014 E0.88 INCH CLAY TN COCORAHS
&&
EVENT NUMBER OHX1400347
LAROSALocal storm report, May 22, 4:57 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
457 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 6 NE RED BOILING SPRING 36.59N 85.77W
05/22/2014 CLAY TN LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED TREES DOWN ON HENSON ROAD NEAR
ROUTE 135.
&&
EVENT NUMBER OHX1400348
LAROSASpecial weather statement, May 22, 5:00 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT THU MAY 22 2014
TNZ011-034-222230-
FENTRESS-PICKETT-
500 PM CDT THU MAY 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR FENTRESS AND PICKETT COUNTIES...
AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF JAMESTOWN...MOVING SOUTHEAST
AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PALL MALL AND PICKETT STATE PARK.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3638 8468 3636 8470 3662 8520 3661 8478
3654 8473 3649 8470 3643 8469 3641 8466
3640 8466
TB12Local storm report, May 22, 5:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 NE RED BOILING SPRING 36.56N 85.81W
05/22/2014 MACON TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE HERMITAGE SPRINGS AREA.
&&
EVENT NUMBER OHX1400349
LAROSALocal storm report, May 22, 5:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
05/22/2014 JACKSON TN 911 CALL CENTER
TREES DOWN IN THE CITY LIMITS OF GAINESBORO.
&&
EVENT NUMBER OHX1400350
LAROSALocal storm report, May 22, 5:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT THU MAY 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG 15 NE GAINESBORO 36.51N 85.46W
05/22/2014 CLAY TN 911 CALL CENTER
TREES DOWN AND POWER OUT IN THE FAIRVIEW COMMUNITY NEAR
THE JACKSON-OVERTON COUNTY LINE.
&&
EVENT NUMBER OHX1400351
LAROSAThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:14 PM CDT | Special Weather Statement | OHX | Clay, Macon | 31 min |
| May 22, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 41 min |
| May 22, 4:58 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 32 min |
| May 22, 5:00 PM CDT | Special Weather Statement | OHX | Pickett | 30 min |
| May 22, 5:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| May 22, 5:34 PM CDT | Special Weather Statement | OHX | Fentress | 56 min |
| May 22, 5:58 PM CDT | Special Weather Statement | OHX | Cumberland, White | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.